# SDR DALA2023050803588

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 85,344 hours, 11,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CABIN DOOR L2 WOULD NOT SHOW CLOSED. CORRECTIVE ACTION: CYCLED DOOR AND IT HAD CLOSED INDICATION. OK TO CONTINUE IN SERVICE. (4674978)
